# SDR CA140417005

- Difficulty date: April 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 37,234 hours
- Engine: Cfmint CFM565B6
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Failed
- Location: Windsheild
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN HAD A WINDSHIELD HEAT FAILURE.  DIVERSION INITIATED BACK TO DEPARTURE STATION.  TROUBLESHOT IAW TSM 30-42-00-810-801-A.  FOUND CONNECTOR 3DG1-A NOT FULLY CONNECTED TO LT WINDSHIELD.  RESISTANCE OF BOTH LT WINDSHIELD TEMP SENSORS CHECK OK. RESISTANCE OF HEATER ELEMENT OK.  WIRING FROM WHC NR 1 TO LT WINDSHIELD CHECKED OK. PLACED ACFT IN "AIRMODE" IAW AMM 32-00-00-860-001-A FOR 15 MINUTES WITH POWER SUPPLIED TO WINDOWS.  ALL COCKPIT WINDOWS WARMED UP OK.  NO FAULTS.  WHC 1 AND 2 BITE TEST OK THROUGH CFDS.  RETURNED ACFT TO NORMAL.  WINDSHIELD HEAT CHECK`S OK.
